My 3 year old has graves disease with a goiter and racing heart causing the left side to enlarge. Her medication has been increased to 20mg cabimozale and 3.5mg propanalol 3 times a day. Her tsh is still increasing and heart rate still high. She been on medication since january. Seeing a pediatric endo soon what do you think they will do next.
TSH is counterintuitive. If it's increasing, she's getting less hyper, i.e. improving. Please post her labs if you have them and include reference ranges (they vary lab to lab so have to come from her own lab report).
Hi just to let you know her medication was increased a month ago. Her heart rate is 135 up from 110. Tsh 0.03, t3 34, t4 23.3. What do you think about these results. Seeing endocrinologist tomorrow.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.